The Community for Technology Leaders
RSS Icon
Issue No.01 - January (1975 vol.24)
pp: 98-102
T. Pavlidis , Department of Electrical Engineering, Princeton University
The problem of piecewise polynomial L2 approximation with variable boundaries is considered. Necdssary and sufficient conditions for local optima are derived. These suggest simple functional iteration, algorithms for locating the boundaries.
L2 approximation, Newton's method, piecewise polynomial approximation, variable boundary approximation, variable breakpoint approximation.
T. Pavlidis, "Optimal Piecewise Polynomial L<sup>2</sup>Approximation of Functions of One and Two Variables", IEEE Transactions on Computers, vol.24, no. 1, pp. 98-102, January 1975, doi:10.1109/T-C.1975.224088
15 ms
(Ver 2.0)

Marketing Automation Platform Marketing Automation Tool